Minimum Distance Estimation and Testing of DSGE Models from Structural VARs

Fève, Patrick, Matheron, Julien and Sahuc, Jean-Guillaume (2009) Minimum Distance Estimation and Testing of DSGE Models from Structural VARs. Oxford Bulletin of Economics and Statistics, 71 (6). pp. 883-894.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/21074
Item Type: Article
Language: English
Date: December 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 06:01
Last Modified: 07 Mar 2018 13:22
OAI ID: oai:tse-fr.eu:21074
URI: http://publications.ut-capitole.fr/id/eprint/3284

Available Versions of this Item

Actions (login required)

View Item View Item